# SDR SWAA032601

- Difficulty date: November 22, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 13,573 hours, 7,696 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: 289801240
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, (DUE TO SWA SDR SWAA03-2584) FOUND PAX O2 SYS MASKS TORN AT PSU'S 12 DEF, 19 ABC, 20 ABC, 23 ABC AND 9 DEF.  REMOVED AND REPLACED O2 MASKS PER MM.
